Alert archive / Illinois / River Flood Warnings in 2008
River Flood Warning 47, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Apr 11, 2008, 10:17 AM CDT for Lawrence County, Illinois. It took effect at Apr 12, 2008, 1:00 AM CDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2008, 10:17 AM CDT (15:17 UTC)
- In effect from
- Apr 12, 2008, 1:00 AM CDT
- Expired
- Apr 16, 2008, 7:16 AM CDT
- In force
- 4 days
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
County Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 51 km from the middle of the area, began a volume at 15:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2).
- Action stage
- 27 ft
- Minor stage
- 30 ft
- Moderate stage
- 37 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KILX 111517
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1017 AM CDT FRI APR 11 2008
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
.SYNOPSIS...RAINFALL OF ONE TO TWO INCHES FROM THURSDAY HAS LED TO
RISES ON THE EMBARRAS RIVER AT LAWRENCEVILLE. THE RIVER IS EXPECTED
TO RISE ABOVE FLOOD STAGE TONIGHT.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
ILC101-120517-
/O.NEW.KILX.FL.W.0047.080412T0600Z-080415T2300Z/
/LAWI2.1.ER.080412T0600Z.080413T1800Z.080415T1700Z.NO/
1017 AM CDT FRI APR 11 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* FROM LATE TONIGHT TO TUESDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 845 AM FRIDAY THE STAGE WAS 28.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE
TO NEAR 32.0 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY TUESDAY AFTERNOON.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
EMBARRAS RIVER
LAWRENCEVILLE 30 28.2 FRI 9 AM 30.4 31.9 31.8
$$10 follow-up statements
000
WGUS83 KILX 120219
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
919 PM CDT FRI APR 11 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS..
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-121619-
/O.CON.KILX.FL.W.0047.080412T0600Z-080415T2300Z/
/LAWI2.1.ER.080412T0600Z.080413T1800Z.080415T1700Z.NO/
919 PM CDT FRI APR 11 2008
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* FROM LATE TONIGHT TO TUESDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 750 PM FRIDAY THE STAGE WAS 29.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND
CONTINUE TO RISE TO NEAR 32.0 FEET BY SUNDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
EMBARRAS RIVER
LAWRENCEVILLE 30 29.9 FRI 8 PM 30.4 31.9 31.8
$$000
WGUS83 KILX 121435
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
935 AM CDT SAT APR 12 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-130435-
/O.EXT.KILX.FL.W.0047.000000T0000Z-080416T1300Z/
/LAWI2.1.ER.080412T0225Z.080414T0000Z.080416T0700Z.NO/
935 AM CDT SAT APR 12 2008
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 915 AM SATURDAY THE STAGE WAS 30.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.0 FEET BY
EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
WEDNESDAY MORNING.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME SUN MON TUE
EMBARRAS RIVER
LAWRENCEVILLE 30 30.5 SAT 9 AM 31.6 31.9 31.6
$$
KH000
WGUS83 KILX 130301
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1001 PM CDT SAT APR 12 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS..
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-131701-
/O.CON.KILX.FL.W.0047.000000T0000Z-080416T1300Z/
/LAWI2.1.ER.080412T0225Z.080414T0000Z.080416T0700Z.NO/
1001 PM CDT SAT APR 12 2008
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 855 PM SATURDAY THE STAGE WAS 30.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.0 FEET BY
EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
WEDNESDAY MORNING.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
EMBARRAS RIVER
LAWRENCEVILLE 30 30.7 SAT 9 PM 31.6 31.9 31.6
$$000
WGUS83 KILX 131434
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
934 AM CDT SUN APR 13 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-140434-
/O.EXT.KILX.FL.W.0047.000000T0000Z-080416T1400Z/
/LAWI2.1.ER.080412T0225Z.080414T1200Z.080416T0800Z.NO/
934 AM CDT SUN APR 13 2008
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 800 AM SUNDAY THE STAGE WAS 31.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.7 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
WEDNESDAY MORNING.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
EMBARRAS RIVER
LAWRENCEVILLE 30 31.0 SUN 8 AM 31.7 31.0 29.5
$$
KH000
WGUS83 KILX 140227
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
927 PM CDT SUN APR 13 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS..
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-141627-
/O.CON.KILX.FL.W.0047.000000T0000Z-080416T1400Z/
/LAWI2.1.ER.080412T0225Z.080414T1200Z.080416T0800Z.NO/
927 PM CDT SUN APR 13 2008
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 815 PM SUNDAY THE STAGE WAS 31.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.7 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
WEDNESDAY MORNING.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
EMBARRAS RIVER
LAWRENCEVILLE 30 31.3 SUN 8 PM 31.7 31.0 29.5
$$
SHIMON000
WGUS83 KILX 141357
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
857 AM CDT MON APR 14 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-150357-
/O.EXT.KILX.FL.W.0047.000000T0000Z-080416T0800Z/
/LAWI2.1.ER.080412T0225Z.080415T0600Z.080416T0200Z.NO/
857 AM CDT MON APR 14 2008
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 645 AM MONDAY THE STAGE WAS 31.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.9 FEET BY
EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
TOMORROW EVENING.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
EMBARRAS RIVER
LAWRENCEVILLE 30 31.6 MON 7 AM 31.6 28.6 26.4
$$
BARNES000
WGUS83 KILX 150305
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1005 PM CDT MON APR 14 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS..
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-151705-
/O.CON.KILX.FL.W.0047.000000T0000Z-080416T0800Z/
/LAWI2.1.ER.080412T0225Z.080415T0600Z.080416T0200Z.NO/
1005 PM CDT MON APR 14 2008
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 845 PM MONDAY THE STAGE WAS 31.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.0 FEET BY
EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
TOMORROW EVENING.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
EMBARRAS RIVER
LAWRENCEVILLE 30 31.8 MON 9 PM 31.6 28.6 26.4
$$000
WGUS83 KILX 151436
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
936 AM CDT TUE APR 15 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-160436-
/O.EXT.KILX.FL.W.0047.000000T0000Z-080416T1600Z/
/LAWI2.1.ER.080412T0225Z.080415T0700Z.080416T1000Z.NO/
936 AM CDT TUE APR 15 2008
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 900 AM TUESDAY THE STAGE WAS 31.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TOMORROW MORNING.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
EMBARRAS RIVER
LAWRENCEVILLE 30 31.7 TUE 9 AM 29.8 26.8 25.0
$$
BARNES000
WGUS83 KILX 160149
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
849 PM CDT TUE APR 15 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS..
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-161549-
/O.CON.KILX.FL.W.0047.000000T0000Z-080416T1600Z/
/LAWI2.1.ER.080412T0225Z.080415T0700Z.080416T1000Z.NO/
849 PM CDT TUE APR 15 2008
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 805 PM TUESDAY THE STAGE WAS 31.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TOMORROW MORNING.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
EMBARRAS RIVER
LAWRENCEVILLE 30 31.0 TUE 8 PM 29.8 26.8 25.0
$$000
WGUS83 KILX 161216
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
716 AM CDT WED APR 16 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS. ALL RIVER LEVELS ARE
EXPECTED TO SLOWLY FALL.
SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.
ILC101-161246-
/O.CAN.KILX.FL.W.0047.000000T0000Z-080416T1600Z/
/LAWI2.1.ER.080412T0225Z.080415T0700Z.080416T0855Z.NO/
716 AM CDT WED APR 16 2008
THE FLOOD WARNING IS CANCELLED FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* AT 600 AM WEDNESDAY THE STAGE WAS 29.7 FEET.
* FELL BELOW FLOOD STAGE AT 355 AM WEDNESDAY.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 26.8 FEET BY TOMORROW
MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
EMBARRAS RIVER
LAWRENCEVILLE 30 29.7 WED 6 AM 26.8 25.0 23.7
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Apr 11, 6:51 AM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, Apr 11, 6:51 AM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 651 AM CDT FRI APR 11 2008 .DISCUSSION... ISSUED 420 AM CDT FRI APR 11 2008 SHORT TERM...TODAY THROUGH SUNDAY. STRONG STORM SYSTEM WAS CENTERED NEAR THE NEBRASKA/IOWA BORDER THIS MORNING... QUICKLY OCCLUDING AND BECOMING VERTICALLY STACKED. THIS SYSTEM WILL VERY SLOWLY DRIFT EASTWARD OVER THE NEXT 24 HOURS... AND WILL PROBABLY BE NO FURTHER EAST THAN THE CHICAGO LAKEFRONT BY THIS TIME TOMORROW. AS A RESULT OF THE SLOW MOVEMENT...WE WILL FIND OURSELVES WITHIN THE DRY SLOT OF THIS SYSTEM FOR A RATHER EXTENDED TIME FRAME. INCREASING MID-LEVEL MOISTURE CLOSE TO THE UPPER LOW CENTER WILL MOVE INTO THE NORTHWESTERN PARTS OF THE CWA TODAY...RESULTING IN INCREASING CLOUDS AND A CHANCE FOR A FEW SHOWERS MAINLY NORTHWEST OF THE ILLINOIS RIVER THIS AFTERNOON. AREAS FARTHER EAST SHOULD SEE MORE SUNSHINE...ESPECIALLY AREAS EAST OF I-55. LOW LEVEL WINDS ARE STILL SCREAMING RIGHT OFF THE DECK... AND WITH VARYING DEGREES OF MIXING EXPECTED ACROSS THE CWA... WE COULD SEE SOME RATHER HIGH GUSTS...ESPECIALLY THIS AFTERNOON. MAIN CONCERN IS FOR AREAS EAST OF I-55... AND ESPECIALLY ALONG A CORRIDOR BETWEEN BLOOMINGTON EASTWARD TOWARDS CHAMPAIGN AND URBANA. BUFKIT MOMENTUM XFER SUGGESTS WIND GUSTS IN THE 35KT RANGE FOR LATER THIS AFTERNOON ACROSS THIS AREA... WITH LOWER GUSTS FARTHER WEST WHERE CLOUD COVER WILL INCREASE THIS AFTERNOON...AND CAA WILL ALSO BEGIN STRENGTHENING WELL BEHIND THE COLD FRONT. ALSO...LOW LEVEL WIND FIELDS ON VWP/PROFILERS DECREASE WEST OF THE MISSISSIPPI RIVER. WIND GUSTS WILL BE FLIRTING WITH WIND ADVISORY CRITERIA...BUT IT SHOULD BE SEVERAL MORE HOURS BEFORE HIGHER GUSTS START OCCURRING... BASICALLY A FEW HOURS AFTER SUNRISE. WE HAVE DECIDED TO HOLD OFF ON ANY HEADLINES UNTIL AFTER THE 12Z RAOB IS LAUNCHED. OTHERWISE...FORECAST OVER THE NEXT 2-3 DAYS IS LARGELY UNCHANGED. TEMPERATURES WILL BE WELL BELOW NORMAL THROUGH THE WEEKEND. VORT MAX ASSOCIATED WITH H5 LOW WILL SWEEP THROUGH SATURDAY...BRINGING INCREASED CHANCES FOR SHOWERS STARTING TONIGHT. SHOULD SEE SHOWERS RELATIVELY CONTAINED TO THE NORTHWEST OVERNIGHT...CLOSEST TO THE STRONGEST FORCING. DURING THE DAY...SHOWERS WILL INCREASE WITH DIURNAL SWING...AS LOW LEVEL LAPSE RATES STEEPEN. GIVEN THE FREEZING HEIGHT AND LAPSE RATES IN PLACE...COULD SEE SNOW MIXED IN WITH THE RAIN SHOWERS EVEN SATURDAY AFTERNOON...POSSIBLY EVEN ICE PELLETS...DESPITE HIGH TEMPS IN THE LOW 40S. LONG TERM...MONDAY AND TUESDAY. LONGER RANGE MODELS ARE STILL IN GOOD AGREEMENT ON BUILDING MID- LEVEL RIDGING ACROSS THE CENTRAL PLAINS AND INTO THE GREAT LAKES THROUGH THE FIRST HALF OF THE WEEK. INCREASING HEIGHTS AND HIGH PRESSURE PROMISE DRIER CONDITIONS EARLY IN THE WEEK...WITH TEMPERATURES INCREASING THROUGH THE PERIOD...BACK UP TO NEAR NORMAL BY TUESDAY. HARDIMAN && .AVIATION... ISSUED 651 AM CDT FRI APR 11 2008 STRONG LOW PRESSURE WILL LIFT INTO THE GREAT LAKES REGION TODAY AND SWING A COLD FRONT THROUGH THE CENTRAL ILLINOIS TERMINALS. WINDS WILL GUST OVER 30 KTS FROM THE SOUTHWEST FOR MUCH OF THE DAY AFTER FRONTAL PASSAGE. CLOUDS WILL ALSO INCREASE/LOWER WITH TIME AS DEEPER MOISTURE WRAPS IN BEHIND THE COLD FRONT. CEILINGS WILL INITIALLY BE VFR...GRADUALLY LOWERING TO MVFR AND LOW END MVFR WITH TIME. A FEW SHOWERS ARE POSSIBLE IN THE WRAP AROUND MOISTURE...BUT COVERAGE IS EXPECTED TO BE TOO LOW TO MENTION IN TERMINALS. BAK && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 11, 5:57 AM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 557 AM CDT FRI APR 11 2008 ILZ027>031-036-037-040-041-047-049-050-121100- CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT- STARK-TAZEWELL-WOODFORD- 557 AM CDT FRI APR 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT FOR INTERESTS ALONG THE ILLINOIS RIVER...FROM HAVANA TO BEARDSTOWN AND AREAS SOUTH...RIVER FLOODING IS EXPECTED TO CONTINUE FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>046-048-051>057-061-121100- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 557 AM CDT FRI APR 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-121100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 557 AM CDT FRI APR 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT FOR INTERESTS ALONG THE WABASH AND LITTLE WABASH RIVERS...RIVER FLOODING IS EXPECTED TO CONTINUE FOR THE NEXT FEW DAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BAK
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:24 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 36 min |
| Apr 10, 9:31 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Jasper | 29 min |
| Apr 11, 8:57 AM CDT | Wind Advisory | ILX | Cass, Champaign, Christian, Coles, DeWitt, Douglas and 21 more | 10 hr |
Nearby
River Flood Warnings in Illinois, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.